Search the Community
Showing results for tags 'hyponatremia'.
Found 1 result
lucidityreturn posted a topic in Introductions and updatesHi there all fellow warriors, I have been doing the 10% effexor taper for the last year and currently am at 33mg effexor. I have been experiencing long term fatigue and been working with my GP to identify any possible causes. Have been doing a complete physical workup to check my health. Just got results back and I have quite significant hyponatremia (electrolyte imbalance) all physical causes have been ruled out - it is drug induced & the culprit is the damn effexor. The drug is causing a syndrome of inappropriate secretion of diuretic hormone ( SIADH ) Medical protocol for drug induced hyponatremia is to remove the drug responsible. My Dr wants me off effexor and sooner than later. My Doctor is aware of my taper but wants me off effexor much sooner than my taper schedule. I also really want off the drug but I am scared about gonig cold turkey or even withdrawing faster - I'm seeing my Dr again next week to discuss further. Maybe as my dose is only 33mg i will be ok with stopping more quickly but from what i have read here everyone says to go more slowly - on that schedule it would be another year at least before i'm finished tapering and it seems now i have medical complications from taking the drug this is no longer viable. I feel afraid, any advise most welcome!